# SDR DALA2017082206374

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 68,658 hours, 22,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF WORK PACKAGE, CLOSE L2 DOOR FOUND BROKEN HOLD OPEN COLLAR BROKEN IN PIECES. REMOVED AND REPLACED DOOR 2 LEFT HOLD OPEN COLLAR AND CATCH PER TASK 52-11-08-358-001. OPS CK NML. OK FOR SVC.
